# SDR P5CA0801542

- Difficulty date: January 7, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 30,447 hours, 5,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1850-1862
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK SEAT TRACK CRACKED AT STATION 1850-1862 RBL 11.33.  SCL ACCOMPLISHED INTERIM REPAIR AND MIA ACCOMPLISHED PERMANENT REPAIR PER MA A4 5300-10-00.
